RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2007, Volume 198, Number 8  


The spectrum of a self-adjoint differential operator with rapidly oscillating coefficients on the axis
D. I. Borisov, R. R. Gadyl'shin
3
Inverse operator of the generator of a $C_0$-semigroup
A. M. Gomilko, H. Zwart, Yu. Tomilov
35
Lengths of lemniscates. Variations of rational functions
V. I. Danchenko
51
Calculation of the Fomenko–Zieschang invariants in the Kovalevskaya–Yehia integrable case
P. V. Morozov
59
Extension of the Hermitian $K$-theory functor and signature of topological manifolds
P. S. Popov
83
$\mathbb Q$-factorial quartic threefolds
K. A. Shramov
103
Cartan-type estimates for potentials with Cauchy kernels and real-valued kernels
V. Ya. Èiderman
115
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019